Browse Title Index


 
Issue Title
 
Vol 2, No 1 (2013) A Collocation Method to the Solution of Nonlinear Fredholm-Hammerstein Integral and Integro-differential Equations Abstract   72-86
Farshid Mirzaee, Elham Hadadiyan
 
Vol 6, No 1 (2017) A fourth-order iterative method for computing the Moore-Penrose inverse Abstract   PDF
Hamid Esmaeili, Raziyeh Erfanifar, Mahdis Rashidi
 
Vol 4, No 2 (2015) A Note On Clean Hyperring Abstract   PDF
Sohrab Ostadhadi-Dehkordi
 
Vol 2, No 2 (2013) A Note on Operations of Intuitionistic Fuzzy Soft Sets Abstract   163-184
Jayanta Ghosh, Tapas Kumar Samanta, Sankar Kumar Roy
 
Vol 3, No 2 (2014) A note on properties of hyper metric spaces Abstract   PDF
Mohsen Alimohammady, Saeid Jafari, SEITHUTI P MOSHOKOA, Morteza Koozehgar Kalleji
 
Vol 5, No 2 (2016) A Novel Metaheuristics for Optimization Inspired by Mother-Infant Communication in Animal Colonies Abstract   PDF
Alireza Ghaffari-Hadigheh
 
Vol 3, No 2 (2014) A STUDY ON EXISTENCE AND GLOBAL ASYMPTOTICAL MITTAG-LEFFLER STABILITY OF FRACTIONAL BLACK-SCHOLES EUROPEAN OPTION PRICING EQUATION Abstract   PDF
khosro Sayevand
 
Vol 1, No 2 (2012) A Topology on BCK-modules Via Prime Sub-BCK-modules Abstract   PDF
Tahereh Roodbarylor, Narges Motahari
 
Vol 1, No 1 (2012) Action of G and M On Q(√m ) and Algorithmic Implementation for Group Actions Abstract   PDF
Farkhanda Afzal, Imran shaban Bhatti, Muhammad Aslam Malik
 
Vol 3, No 2 (2014) Analytical approximation solution of a mathematical modeling of reaction-diffusion Brusselator system by reduced differential transform method Abstract   PDF
Ali Taghavi, Afshin Babaei, Alireza Mohammadpour
 
Vol 1, No 1 (2012) Anti Fuzzy Ideal Extension of Semigroups Abstract   PDF
Samit Kumar Majumder, Pavel PAL, Surjit Kumar Sardar
 
Vol 6, No 1 (2017) Approximate Methods for Local Fractional Integral Equations Abstract   PDF
Hassan Kamil Jassim
 
Vol 2, No 2 (2013) Bayes and Empirical Bayes Estimation of Parameter k in Negative Binomial Distribution Abstract   185-200
Masoud Ganji, Nasrin Eghbali, Masoud Azimian
 
Vol 2, No 1 (2013) Bolza Type Problems in Infinite Dimensional Discrete Time Abstract   Untitled ()   40-52
Sahraoui Rahma
 
Vol 2, No 2 (2013) Characterizations of Fuzzy M-Gamma-hemirings Abstract   96-117
Deng Pan, Jianming Zhan
 
Vol 5, No 1 (2016) Computer algebra and Thurston geometries Abstract   PDF
Masoud Sahraei, Nemat Abazari
 
Vol 1, No 1 (2012) Contractive Mappings and Common fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces Abstract   PDF
Bivas Dinda, Tapas Kumar Samanta
 
Vol 4, No 1 (2015) Delta basis functions and their applications for solving two-dimensional linear Fredholm integral equations Abstract   PDF
Farshid Mirzaee, Seyede Fatemeh Hoseini, Khadijeh Mahdavi Moghadam
 
Vol 5, No 1 (2016) Differential Transformation Method for Solving Hybrid Fuzzy Differential Equations Abstract   PDF
Bahman Ghazanfari, Parvin Ebrahimi
 
Vol 4, No 2 (2015) EXISTENCE AND MULTIPLICITY OF SOLUTIONS FOR A CLASS OF EQUATION WITH A NON-SMOOTH POTENTIAL Abstract   PDF
Fariba Fattahi, Mohsen Alimohammady
 
Vol 4, No 2 (2015) Factorization properties and Generalization of Multipliers in Module Actions Abstract   PDF
Kazem Haghnejad Azar
 
Vol 4, No 1 (2015) FIXED POINTS AND COMMON FIXED POINTS FOR FUNDAMENTALLY NONEXPANSIVE MAPPINGS ON BANACH SPACES Abstract   PDF
Mohammad Moosaei
 
Vol 5, No 2 (2016) FUNDAMENTAL PSEUDO $BCK$-ALGEBRAS Abstract   PDF
Habib, Harizavi, Rajab Ali Borzooei, Taiybeh Koochakpoor
 
Vol 2, No 1 (2013) Fuzzy Small Ideals of Rings Abstract   8-17
G. Mohanraj, P. Dheena
 
Vol 4, No 2 (2015) Fuzzy soft k−ideals over semiring and fuzzy soft semiring homomorphism Abstract   PDF
M Murali Krishna Rao, B. Venkateswarlu
 
1 - 25 of 77 Items 1 2 3 4 > >>